Advertisement

Zero-Epi Mappings and Copmlementarity

  • George Isac
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 41)

Abstract

The concept of zero-epi mapping is similar to the concept of topological degree but more refined and simpler.

Keywords

Complementarity Problem Topological Method Topological Degree Arbitrary Banach Space Existence Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. BANAS, J. and GOEBEL, K. 1. Measure ofNoncompactness in Banach Spaces. Lecture Notes in Pure and Applied Mathematics, Nr. 60, Marcel Dekker Inc., New York, Basel, (1980).Google Scholar
  2. BOURBAKI, N. 1. Topologi Générale. Chap. 9, Hermann, Paris, France (1971).Google Scholar
  3. DARBO, G. 1. Punti uniti in transformazioni a codominio non compato. Rend. Sem. Math. Univ. Padova 25 (1955), 84–92.MathSciNetGoogle Scholar
  4. DING, Z. 1. An infinite dimensional 0-epi mapping with degree zero. J. Math. Anal. Appl., 199 (1996), 458–468.MathSciNetzbMATHCrossRefGoogle Scholar
  5. DUGUNDJI, J. and GRANAS, A. 1. Fixed Point Theory. Pwn-Polish Scientific Publishers, Warszawe (1982).zbMATHGoogle Scholar
  6. EDELSON, A. L. and PERA, M. P. 1. A note on nonlinear problems depending on infinite dimensional parameters. Nonlinear Anal. Theory Meth. Appl., 6 (1982), 1185–1191.MathSciNetzbMATHCrossRefGoogle Scholar
  7. ERDELSKY, P. J. 1. Computing the Brouwer degree. Mathematics of Comput. 27 (1973), 133–137.MathSciNetzbMATHGoogle Scholar
  8. FURI, M., MARTELLI, M. and VIGNOLI, A. 1. Stable-solvable operators in Banach spaces. Atti. Accad. Naz. Lincei Rend. 1 (1976), 21–26.MathSciNetGoogle Scholar
  9. FURI, M., MARTELLI, M. and VIGNOLI, A. 2. Contributions to the spectral theory for nonlinear operators in Banach spaces. Annali Mat. Pura Appl. 118 (1978), 229–294.MathSciNetzbMATHCrossRefGoogle Scholar
  10. FURI, M., MARTELLI, M. and VIGNOLI, A. 3. On the solvability of nonlinear operators equations in normed spaces. Annali Mat. Pura Appl., 124 (1980), 321–343.MathSciNetzbMATHCrossRefGoogle Scholar
  11. FURI, M. and PERA, M. P. 1. On the existence of an unbounded connected set of solutions for nonlinear equations in Banach. Atti Accad Naz. Lincei Rend. 67, 1–2 (1979), 31–38.MathSciNetzbMATHGoogle Scholar
  12. FURI, M. and PERA, M. P. 2. An elementary approach to boundary value problems at resonance. Nonlinear Anal. Theory, Meth. Appl. 4, Nr. 6 (1980), 1081–1089.MathSciNetzbMATHCrossRefGoogle Scholar
  13. FURI, M. and PERA, M. P. 3. On unbounded branches of solutions for nonlinear operator equations in the nonbijurcation case. Boll. Un. Mat. Ital . 1-B (1982), 919–930.Google Scholar
  14. FURI, M. and PERA, M. P. 4. Co-bifurcating branches of solutions for nonlinear eigenvalue problems in Banach spaces. Annali Mat. Pura Appl., 135 (1983), 119–132.MathSciNetzbMATHCrossRefGoogle Scholar
  15. FURI, M AND VIGNOLI, A. 1. Unbounded nontrivial branches of eigenfunetions for nonlinear equations. Nonlinear Anal. Theory, Meth. Appl. 6 Nr. 11 (1982), 1267–1270.MathSciNetzbMATHCrossRefGoogle Scholar
  16. FURI, M., PERA, M. P. and VIGNOLI, A. 1. Components of positive solutions for nonlinear equations with several parameters. Boll. Un. Mat. Ital. Serie Vi, Vol 1-C Nr. 1 (1982), 285–302.MathSciNetzbMATHGoogle Scholar
  17. GRANAS, A. 1. The theory of compact vectorfields and some applications to the theory offunctional spaces. Rozprawy Matematyczne, Warszawa, 30 (1962).Google Scholar
  18. HYERS, D. H., ISAC, G. and RASSIAS TH. M. 1. Topics in Nonlinear Analysis and Applications. World Scientific, Singapore, New Jersey, London (1997).zbMATHCrossRefGoogle Scholar
  19. ISAC, G. 1. (0, k)-Epi mappings. Applications to complementarity theory. In: Topics in Nonlinear Operator Theory (Eds. R. P. Agarwal and D. O’Regan (In printing)Google Scholar
  20. IZE, J., MASSABO, I., PEJSACHOWICZ, J. and VIGNOLI, A. 1. Structure and dimension ofglobal branches of solutions to multiparameter nonlinear equations. Trans. Amer. Math. Soc. 201 Nr. 2 (1985), 383–486.MathSciNetCrossRefGoogle Scholar
  21. KRASNOSELSKII, M. A. 1. Positive solutions of Uperator Equations. P. Noordhoff, Groningen, The Netherlands, (1964).Google Scholar
  22. LLOYD, G. 1. Degree Theory. Cambridge Tracts in Mathematics, Nr. 73 (1978).zbMATHGoogle Scholar
  23. MASSABO, I., NISTRI, P. and PERA, M. P. 1. A result on the existence of infinitely many solutions of a nonlinear elliptic boundary value problem at resonance. Boll. Un. Mat. Ital., (5) 17-A (1980), 523–530.MathSciNetGoogle Scholar
  24. O’NEIL, T. and THOMAS, J. W. 1. The calculation of the topological degree by quadrature. Siam J. Num., Anal. 12 (1975), 673–680.MathSciNetzbMATHCrossRefGoogle Scholar
  25. PANG, J. S. and YAO, J. C. 1. On a generalization of a normal map and equation. Siam, J. Control Opt., 33 Nr. 1 (1995), 168–184.MathSciNetzbMATHCrossRefGoogle Scholar
  26. PERA, M. P. 1. Sulla risolubilite di equazioni non lineari in spazi di Banach ordinati. Boll. Un. Mat. Ital., 17-B (1980), 1063–1075.MathSciNetGoogle Scholar
  27. PERA, M. P. 2. A topological method for solving nonlinear equations in Banach spaces and some related results on the structure of the solution sets. Rend. Sem. Mat. Univers. Politecn., Torino, 41 Nr. 3 (1983), 9–30.MathSciNetzbMATHGoogle Scholar
  28. PERA, M. P. 3. Unbounded components of solutions of nonlinear equations at resonance, with applications to elliptic boundary value problems. Boll. Un. Mat. Ital. 2-B (1983), 469–481.MathSciNetGoogle Scholar
  29. PRÜFER, M. and SIEGBERG, H. W. 1. On computation aspects of degree in Rn. In: Functional Differential Equations and Approximation of Fixed Points (Eds. H. O. Peitgen and H. O Walter), Springer-Verlag, (1979).Google Scholar
  30. STENGER, F. 1. Computing the topological degree ofa mapping in Rn. Numerische Mathamtik, 25 (1975), 23–28.MathSciNetzbMATHCrossRefGoogle Scholar
  31. STYNES, M. J. 1. An Algorithm for the Numerical Calculation of the Degree of a Mapping. Oregon State University, Ph. D. Thesis (1977).Google Scholar
  32. TARAFDAR, E U. and THOMPSON, H. B. 1. On the solvability of nonlinear, noncompact operator equations. J. Austral. Math. Soc. (Serie A) 43 (1987), 103–126.MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2000

Authors and Affiliations

  • George Isac
    • 1
  1. 1.Department of Mathematics and Computer ScienceRoyal Military College of CanadaKingstonCanada

Personalised recommendations